# SDR ASOA99083

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE TO ATL, LEFT ENGINE OIL PRESSURE DROPPED TO 0 PSI.  CAPTAIN PERFORMED ENGINE FAILURE IN FLIGHT CHECKLIST, DECLARED AN EMERGENCY, AND PERFORMED A SAFE SINGLE ENGINE LANDING AT CSG.  MCN MAINTENANCE CREW FOUND NR 3/4 BEARING OIL TUBE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE ASSY AND OIL COOLER.  PROPELLER ACTUATOR WAS ALSO REPLACED DUE TO METAL CONTAMINATION.  (M)
